# SDR AALA202403280667

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 32,237 hours, 4,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260103
- Part serial: 1150911
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAINTENANCE MESSAGE FOR INTERNAL FAULT. REMOVE AND REPLACE WELS BATTERY.
